# SDR USAA2010101992318

- Difficulty date: October 6, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D574600432000
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON NR 12 SLAT TRACK TO SLAT AFT LOWER ATTACH BOLT ON RIGHT WING.  REPLACED NR 12 SLAT TRACK TO SLAT AFT LOWER ATTACH BOLT ON RIGHT WING IAW A320 AMM 27-84-67.
